# SDR SRAA970519

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4477
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DEBRIEF AT MHZ, FOUND FLIGHT DECK EMERGENCY EXIT LIGHT  WEAK.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY, SYSTEM OPS CHECKED GOOD PER MM CH 33.
